# SDR SWAA2024021641689

- Difficulty date: January 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET ASSY LOCATED BTW BS540 AND BS559 LH SIDE AT AIR CONDITIONING BAY 2024-48878<[01] REPLACED SUPPORT BRACKET ASSY LOCATED BTW BS5040 TO BS559 LH SIDE AT AIR CONDITIONING BAY I.A.W. B737-800 SRM 51-40-02 AND DWG 212A1101 SHEET 7 REV. -  CRACK LENGTH: 1?   TOOL USED CALIPER P/N: 500-197-30 S/N: A21147761 DUE DATE: 12/MAR/24;[02] REPLACED SUPPORT BRACKET ASSY LOCATED BTW BS5040 TO BS559 LH SIDE AT AIR CONDITIONING BAY I.A.W. B737-800 SRM 51-40-02 AND DWG 212A1101 SHEET 7 REV. - CRACK LENGTH: 1?  TOOL USED CALIPER P/N: 500-197-30 S/N: A21147761 DUE DATE: 12/MAR/24
